# SDR DL777001663

- Difficulty date: August 29, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 2,689 hours, 672 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Part number: 331500
- Part serial: P1318
- Condition: Malfunctioned
- Location: Aft
- Part time: 1,746 hours, 1,125 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LT ENG GEN/IDG ON MCO-APU S/D GOING THROUGH 19K APU RE-START OK BUT CREW LOST CONFIDENCE IN THE APU FOR THE CROSSING.  AIR TURNBACK, ELEC GEN OFF L EICAS  ILLUMINATED, RESET AS PER CHECKLIST.  EICAS RETURNED, NO  HELP.  REPLACED LT IDG PER MM ENG RUN ALL INDICATIONS NORMAL, NO LEAKS.  REMOVED MCO AND PLACARD.  APU FWD TO MCO MEL 49-11-01.
